# SDR DALA2014101605566

- Difficulty date: October 14, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR SUPPORT AT FRAME 16  Y1292.  REPLACED THE FLOOR SUPPORT BETWEEN FRAMES 12 - 24 IAW SRM 51-72-11, DWG D53112812, AND D53110920.
